RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2008, Volume 10, Number 1, Pages 24–26 (Mi vmj51)  

This article is cited in 2 scientific papers (total in 2 papers)

Quasi-complete Q-groups are bounded

P. V. Danchev

Plovdiv State University Paissii Hilendarski, Plovdiv, Bulgaria

Abstract: We prove that any $p$-torsion quasi-complete abelian Q-group is bounded. This extends a recent statement of ours in [6, Corollary 8] to an arbitrary large cardinality, thus also answering in the negative a conjecture from [6]. Some other related assertions are established as well.

Key words: torsion-complete groups, quasi-complete groups, Q-groups, thin groups, bounded groups.

Full text: PDF file (100 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.742
MSC: 20K10
Received: 29.05.2007
Language:

Citation: P. V. Danchev, “Quasi-complete Q-groups are bounded”, Vladikavkaz. Mat. Zh., 10:1 (2008), 24–26

Citation in format AMSBIB
\Bibitem{Dan08}
\by P.~V.~Danchev
\paper Quasi-complete Q-groups are bounded
\jour Vladikavkaz. Mat. Zh.
\yr 2008
\vol 10
\issue 1
\pages 24--26
\mathnet{http://mi.mathnet.ru/vmj51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434649}


Linking options:
  • http://mi.mathnet.ru/eng/vmj51
  • http://mi.mathnet.ru/eng/vmj/v10/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Danchev, “Weakly $\aleph_1$-separable quasi-complete abelian $p$-groups are bounded”, Vladikavk. matem. zhurn., 11:3 (2009), 8–9  mathnet  mathscinet  elib
    2. A. R. Chekhlov, “O pryamykh summakh tsiklicheskikh grupp s invariantnymi monomorfizmami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 3(23), 60–65  mathnet  elib
  • Number of views:
    This page:154
    Full text:59
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020